# SDR USAA060836

- Difficulty date: June 15, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N623AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 41,622 hours, 41,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N5160
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 297 RBL 20 & 36.20 WL 208.10.  INSTALLED NEW PART PER SRM 53-00-51, 51-40-02, 51-40-05, 51-20-01; CORR. LEVEL 1; TASK C53-221-03   DEFECT SIZE: 5L X 2.3W X .037D
